Colorado State University
SIAMSIAM CENTRAL 2017

SIAM Conference Program - Conference Schedule

Each Mini-Symposium talk has 20 minutes, including questions and answers.


Please check this webpage maintained by James Liu for more frequent updates.


Friday, September 29th:

5:30pm - 7:00pm: Welcome Reception, Lory Student Center (LSC) Ballroom C & D
(not a dinner, but cash bar available)
5:15pm - 7:15pm: Registration table opens

All talks are on Saturday (Sep.30) and Sunday (Oct.1)
50 minutes for a plenary talk (all in LSC Ballroom A)
20 minutes for a mini-symposium talk in all parallel sessions
In LSC Room 300, 304, 306, 308, 310, 312, 322, 324, 372, 374, 376, 378, 382
Parallel Session I,II,IV each is 80 minutes for 4 talks
Parallel Session III,V could be 80 min. (4 talks) or 100 min. (5 talks)


Saturday, September 30th:

7:45am: Registration table opens until 11:45am
8:50am: Opening remarks by CSU Math Dept Chair Ken McLaughlin
9:00am: Plenary talk: Yalchin Efendiev, Texas A&M University
(Introduction by CSU Math Dept Assoc. Chair Dan Bates)
9:50am: Plenary talk: Guowei Wei, Michigan State University
(Introduction by CSS Officer Anna Zemlyanova)
10:40am: Coffee break
11:10am: Parallel sessions I (13 rooms, 80 minutes for 4 talks)
12:30pm: Lunch break
1:45pm: Registration table opens until 2:45pm
2:00pm: Plenary talk: Chi-Wang Shu, Brown University
(Introduction by CSS officer Ying Wang)
2:50pm: Transition to parallel sessions
3:00pm: Parallel sessions II (13 rooms, 80 minutes for 4 talks)
4:20pm: Coffee break
4:50pm: Parallel sessions III (13 rooms, 80 min. or 100 min.)
6:30pm: Dinner until 9pm (cash bar available)
LSC Ballroom C & D

Sunday, October 1st:

8:00am: Registration table opens until 9:00am
8:30am: Plenary talk: Don Estep, Colorado State University
(Introduction by College of Natural Sciences Associate Dean Simon Tavener)
9:20am: Transition to parallel sessions
9:30am: Parallel sessions IV (13 rooms, 80 minutes for 4 talks)
10:50am: Coffee break
11:10am: Parallel sessions V (13 rooms, 80 min. or 100 min.)
12:50pm: Adjourn

Coordinated by
Colorado State University